# SDR IXXA20210402999

- Difficulty date: March 25, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 98,512 hours, 16,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Not Reported
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FVCI #21011-5 FABRICATION TENSION FITTING REAR SPAR BULKHEAD 100T1432-3. FABRICATED CENTER WING TENSION FITTING PN-100T1432-3 PER FA BAS 21019 REV 1R, FVCI EO 21011-5 REV B AND 8110-3 DATED 8 MARCH 2021.
